# SDR DXTA200601506

- Difficulty date: July 17, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N626QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605126
- Aircraft time: 5,400 hours, 4,328 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION UNLOCK LIGHT STAYED ON. CYCLED THE GEAR WITH SAME INDICATION PLUS HDY PRESS ANNUNCIATOR REMAINED ON. EXERCISED CHECKLIST PROCEDURE AND THEN EXTENDED GEAR WITH ALL INDICATIONS NORMAL. TROUBLESHOT SYSTEM, RANG OUT 3 UPLOCK SWITCHES, ALL OPS CHECKED NORMAL. MEASURED NLG STRUT AT 9.8 INCH IS WITHIN LIMITS. PLACED AIRCRAFT ON JACKS AND PERFORMED GEAR SWING ALL CHECKED GOOD IAW MM CHAPTER 32-30-05 AND 30-60-01.
